MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. - APEX APEX¿; APEX, LOAD CELL MODULE

B. BRAUN MEDICAL INC. - APEX APEX¿; APEX, LOAD CELL MODULE
Catalog Number 601220
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample, serial number, or device logs were provided.Further investigation of the complaint is not possible without a sample and/or device logs.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: customer is stating that they are getting ingredients running dry before the apex is letting the user know that the ingredient should be empty.

Brand Name
APEX¿
Common Device Name
APEX, LOAD CELL MODULE
Manufacturer (Section D)
B. BRAUN MEDICAL INC. - APEX
1601 wallace drive
suite 150
carrollton TX 75006
Manufacturer (Section G)
B. BRAUN MEDICAL INC. - APEX
1601 wallace drive
suite 150
carrollton TX 75006
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22321872
Report Number2521402-2025-00154
Device Sequence Number9023737
Product Code NEP
UDI-Device Identifier04046964801044
UDI-Public(01)04046964801044(11)210204
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number601220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown